MathSciNet Relay Station
MathSciNet bibliographic data
MR2929063 60J80 (60B10 60F15 60G50)
Barral, Julien; Rhodes, Rémi; Vargas, Vincent Limiting laws of supercritical branching random walks. C. R. Math. Acad. Sci. Paris 350 (2012), no. 9-10, 535–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement